Research Repository

Robust stabilization of a class of nonlinear time-delay systems

Hua, Changchun and Guan, Xinping and Shi, Peng (2004) Robust stabilization of a class of nonlinear time-delay systems. Applied Mathematics and Computation, 155 (3). pp. 737-752. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.

Abstract

The problem of robust stabilization for a class of uncertain dynamic systems with multiple delayed state perturbations is considered. It is assumed that perturbations of the time-delayed sections are not bounded by first-order linear functions, but bounded by high-order functions with unknown gains. And the time delay considered is time varying. Two classes of controllers are proposed. When the time derivative of each time-varying time delay is less than 1, a class of adaptive state feedback controllers are proposed based on Lyapunov–Krasovskii method, which can render the closed-loop systems uniformly ultimately bounded stable. Novel nonlinear feedback controllers are developed by employing Razumikhin lemma, and the controller also can render the closed-loop systems stable in the sense of uniform ultimate boundedness. Finally, several examples are given to show the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18902, time-delay systems, adaptive control, nonlinear feedback control, uniformly ultimately bounded stable
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
Depositing User: VUIR
Date Deposited: 30 May 2011 06:18
Last Modified: 13 Feb 2015 05:35
URI: http://vuir.vu.edu.au/id/eprint/2599
DOI: 10.1016/S0096-3003(03)00813-0
ePrint Statistics: View download statistics for this item
Citations in Scopus: 41 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar